Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 896515, 13 pages
http://dx.doi.org/10.1155/2015/896515
Research Article

Fuzzy Control for Nonlinear Singular Markovian Jump Systems with Time Delay

1College of Mathematics and Physics, Bohai University, Jinzhou, Liaoning 121013, China
2Institute of Systems Science, Northeastern University, Shenyang, Liaoning 110819, China
3School of Science, Shenyang University of Technology, Shenyang, Liaoning 110870, China
4College of Science, Shenyang Jianzhu University, Shenyang, Liaoning 110168, China

Received 7 January 2015; Accepted 20 April 2015

Academic Editor: P. Balasubramaniam

Copyright © 2015 Li Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Li, Qingling Zhang, Yi Zhang, and Baoyan Zhu, “ Fuzzy Control for Nonlinear Singular Markovian Jump Systems with Time Delay,” Mathematical Problems in Engineering, vol. 2015, Article ID 896515, 13 pages, 2015. doi:10.1155/2015/896515